# SDR USAA2014010700008

- Difficulty date: January 6, 2014
- Submitted: January 7, 2014
- Operation: Air carrier
- Aircraft: N702UW
- Make and model: Airbus A319-112
- Aircraft serial: 896
- Aircraft time: 42,080 hours, 24,026 cycles
- Engine: Cfmint CFM565B6
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Computer
- Part number: 664700500A4D
- Part serial: 2408
- Condition: Faulty
- Location: Thrust Reverser
- Part time: 42,566 hours, 20,768 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

EN ROUTE FROM CLE TO CLT, CREW RECEIVED ECAM, ENG 2 REVERSER FAULT.  FLIGHT DIVERTED TO PIT & LANDED WITHOUT INCIDENT.  R & R LGCIU IAW AMM 32-31-71.  OPERATIONS CHECKED GOOD.  OPERATIONS CHECK NR 2 T/R IAW AMM 78-30-00 CHECKED GOOD.
